# SDR V0XD20160208017

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,637 hours, 22,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, AFT  LOWER PULLEY SUPPORT BRACKET IS CRACKED.  R & R PAX DOOR AFT LOWER PULLEY SUPPORT BRACKET, PN 601R317186-1, IAW SRM 51-42-06, AMM 52-11-13, 52-11-13-400-802.
